# SDR HALA2010031400105

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 31,098 hours, 5,913 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892904
- Part serial: 98024293
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,330 hours, 248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, OFF FLAG DISPLAYED IN CAPTAINS ALTIMETER CPT.  REPLACED CAPTAINS ALTIMETER IAW AMM 34 13 01, SYSTEM OK.
